# SDR CALA2010060100239

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 39,488 hours, 12,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100D717020
- Part serial: 46034374
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK 29-0505-1-0005, EXTERIOR FUSELAGE R2 EMERGENCY LIGHT VERY DIM.  R & RT BATTERY PACK AND POWER SUPPLY M1673, PERFORMED OPS CHECKS AND FOUND OK IAW AMM 33-51-06 FOR THE R2 EMERGENCY LIGHTS AND ALSO CLEARED NR5731616, NR5731615, NR5731614, NR5731613.  ALL LIGHTS REPAIRED, REPLACED POWER SUPPLY.
